# SDR SWIA971067

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: De-Ice Monitor
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKE DE-ICE INOP AFTER 10 MIN.  RETURNED TO SLC.  REPLACED DE-ICE MONITOR IAW MM 30-00-00.  RAN ENGINES FOR 30 MINUTES, OPS CHECKS GOOD.
